Thread: Site injection question
06-16-2002, 01:31 PM #1
Site injection question
I done my first site injection and it went very well.I injected 1 cc into the inner head of the bicep.I used 1cc Ganabol 50mg/ml EQ.The day after the area felt very tight and "pumped" Today it has been six days later and the area still feels very tight as if I have just finished a biceps workout.It has felt like this since the injection day.Tomorrow I want to do the outer bicep heads but I,m just curious as to how long this "pumped" feeling will last.It is causing me no pain at all - just curious
06-17-2002, 10:35 AM #2
I think it is different with different drugs, I know with ** no ester eq it lasts for some time, usually at least a full week, but it is also a knot, lol. I would let the swelling subside a bit before injecting again so as not to damage the fascia by over stretching it with too much oil. Personally IMO if you gain 1 full inch from the inject I would wait until .5in is moved out and then do it again.
06-17-2002, 02:51 PM #3Retired Vet
- Join Date
- Nov 2001
I have the same thing with the shots into my biceps and shoulders right now with ** Fina. I love the look, lol.
06-17-2002, 02:59 PM #4
Try the triceps then. Wait till you feel somewhat normal again. It's your call though. I don't generally get that pumped feeling for very long.
06-17-2002, 04:21 PM #5
If I was using ** EQ I would half expect it and the knots as well LOL but I may go with your suggestion Nathan and shoot the triceps instead.
Thanks guys ;-)
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)